# SDR RAIA950432

- Difficulty date: April 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N131AM
- Make and model: Emb EMB-120RT
- Aircraft serial: 120158
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3203001007
- Condition: Failed
- Location: Rt Te Flap
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TYS - FLT 7483 - FLAP DISSAGREEMENT DURING CLIMB.  REPLACED RIGHT O/B FLAP ACTUATOR.  (Z)
